# SDR VNAA2020052099922

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AV67021186003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LH BULKHEAD LOWER WEB HAS CORROSION IN MULTIPLE AREAS. INSTALLED NEW LOWER WEB ONTO NEW BUTTSTRAP AND FS 280 CROSSBEAM IAW CRJ 700 SRM 53-11-10-201-004-A01.
